# SDR REXA2016100401900

- Difficulty date: October 4, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 17,772 hours, 17,321 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Bent
- Location: Passenger Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD HAND RAIL STOW ANGLE MISSING. ALSO AFT HANDRAIL STOW ANGLE IS BENT.  REMOVED AND REPLACED THE ANGLE IAW SRM 51-42-06.
